MathSciNet Relay Station
MathSciNet bibliographic data
MR47308 56.0X
Dirac, G. A. Some theorems on abstract graphs. Proc. London Math. Soc. (3) 2, (1952). 69–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement